# SDR CA150825012

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 37,234 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PRESSURIZATION ISSUES, DIVERTING TO LAND, DESCENDED TO F100.  NO FURTHER INFORMATION AT THIS TIME.  RESOLUTION R & R CPC NR 2 IAW AMM 21-31-34-000-001. REPLACE CABIN PRESSURE CONTROLLER OPS TEST PASS IAW AMM 21-31-00-710-002-A. ACFT OK FOR SERVICE.
